RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 50, Number 4  


Cocliques of maximal size in the prime graph of a finite simple group
A. V. Vasil'ev, E. P. Vdovin
425
Dimonoids
A. V. Zhuchok
471
Abelian groups of monotonic permutations
A. V. Zenkov
497
Strongly $\eta$-representable degrees and limitwise monotonic functions
M. V. Zubkov
504
Antivarieties of unars
A. V. Kartashova
521
Quantification over propositional formulas in probability logic: decidability issues
S. O. Speranskii
533

Communications
A portion of matrices with real spectrum in a real symplectic Lie algebra
A. S. Krivonogov
547

Sessions of the seminar “Algebra i Logika”
553
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019